# SDR ASOA01057

- Difficulty date: May 21, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION AT XNA, CREW REPORTED EMERGENCY FLOOR TRACK LIGHTING AT ROW 5 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED ROWS 4 AND 5 EMERGENCY FLEX LIGHTING STRIP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
